# SDR MWEA011201

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911410502
- Condition: Misdrilled
- Location: Station 587
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 18 RIGHT CUSP TEE LOWER FLANGE HAS A MISDRILLED HOLE AT STTION 587 COMMON TO THE SKIN AND TEE.  --  FABRICATED AND INSTALLED FINGER DOUBLER, FILLER, AND EXTERNAL DOUBLER.
